# SDR DALA2020020500910

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 83,575 hours, 33,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 685, L/P 6952223) KNUCKLE KNOCKER ON 4L DOOR NOT RETRACTING WHEN DOOR IS SAFE. CORRECTIVE ACTION: T/S PER FIM 52-11-20. FOUND DOOR COVER UP PANEL LOOSE & RESTRICTING THE MOVEMENT OF KNUCKLE KNOCKER. SECURED DOOR PANEL. OPS CK GOOD PER B757 AMM 25-60.
